# SDR SWIA202055797

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INSIDE AVIONICS BAY   STR 26R IN BETWEEN FS 349.0 AND 364.0 INTERCOSTAL HAS CORROSION.   (C-CHECK) RO 2/1/2021   INSTALLED NEW AVIONICS BAY STR 26R  INTERCOSTAL BETWEEN FS 349.0 AND 364.0 REF  DWG SH670-32050, REV J ,CRJ900 SRM 51-42-06-001-001-A01,  AND CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
